# SDR UPS03441577

- Difficulty date: November 27, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PFLT CRACK NR 3 ENGINE PYLON OUTBOARD SIDE AT PYLON EMERGENCY DRAIN TUBE.  REPAIRED CRACK IAW 54-34-03 FIG 7.
